# SDR ASAA2019071130028

- Difficulty date: July 11, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 47,012 hours, 13,942 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER LOW PRESSURE LIGHT ILLUMINATED IN FLT AFTER TAKE OFF AT 2,000 FT. FUEL IN CENTER TANK AT THE TIME 4,300 LBS. GROUNDED - YES. ACCOMPLISHED FUEL BOOST PUMP PRIMING REF AMM 28-22-41, NO HELP. REMOVED AND REPLACED RIGHT CENTER FUEL BOOST PUMP PRESSURE SWITCH REF AMM 28-42-11. ACCMPLISHED FUEL BOOST PUMP OPERATIONAL TEST REF AMM 28-22-41-710-801, OPS CHECK AND LEAK CHECK GOOD.
